MathSciNet Relay Station
MathSciNet bibliographic data
MR920269 (89b:60103) 60G15 (60F10 60G60 62G10)
Bass, Richard F. Probability estimates for multiparameter Brownian processes. Ann. Probab. 16 (1988), no. 1, 251–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement